MathSciNet Relay Station
MathSciNet bibliographic data
MR236998 60.62 (35.00)
Fukushima, Masatoshi On boundary conditions for multi-dimensional Brownian motions with symmetric resolvent densities. J. Math. Soc. Japan 21 1969 58–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement